# SDR FDEA201610013904

- Difficulty date: October 1, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 63,892 hours, 25,988 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bolt
- Condition: Sheared
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON UPPER WEB SURFACE OTBD SIDE,  ALONG THE EDGE HAS A SHEARED BOLT.    REPAIRED IAW EA 8-5400-T0329061 AND SRM 54-20-00 FIG. 27, VOL. I.
